Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2017: 0.20

Online
ISSN
1867-0660
See all formats and pricing
More options …

A -Expansion Associated to Sturmian Sequences

Fumihiko Nakano / Taizo Sadahiro
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0123

Abstract.

We consider a -expansion which makes use of the structure of the corresponding Sturmian sequences, and study some basic properties.

Keywords: Negative Beta Expansion; Sturmian Words; RL-Construction

About the article

Received: 2011-01-06

Revised: 2011-08-30

Accepted: 2011-12-04

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 571–599, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0123.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yuehua GE and Bo TAN
Acta Mathematica Scientia, 2017, Volume 37, Number 1, Page 33

Comments (0)

Please log in or register to comment.
Log in